Anyone had serious Dysport or Botox side effects?
on 14 Sep 2012
These comments about Dysport are really out there. Speak to any professional (I am) and they will tell you that Dysport is a safe drug. It has been used in Europe and other parts of the world since 1994. All of the supposed side effects are also listed for Botox........I have been using and administering Dysport since its approval in the US and have never seen some of these conditions. These side effects listed below by VWATSON2006 are listed in the literature and many are caused by the injector; either because of dilution or injection technique.....sounds like they were not trained properly.
Your information remains private and will not be posted without your permission.
Don't have an account? Create one now.
By creating an account, you are indicating that you have read and accept the
Already a member? Sign In.
Enter your username or email address and we will send you a link to login.
Check your email. We've sent you a link to reset your password.